MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ2 R; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ2 R; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-50-200
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On sunday the 13th in the surgery process the j&j inhouse instrumentalist detected that the product sigma ps femur sz2 r (code 196050200 and lot: 8014599), had the plastic protector open.After surgical procedure has advanced 10 minutes and before placing the definitive prosthesis asks the circulator to pass the prostheses and they realize that when they opened the box of the femoral component they were open and therefore were not sterile, this caused discomfort with the surgeon.So immediately notify the j&j executive to urgently manage your replacement.This claim was accepted by the deliver team as a distribution claim.This delay in replacing the product in the institution caused the patient to be exposed at an additional time to the anesthesia of the planned.  date of awareness of adverse incident: november 5.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA PS CEM FEM SZ2 R
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9398288
Report Number1818910-2019-119155
Device Sequence Number19510170
Product Code JWH
UDI-Device Identifier10603295075110
UDI-Public10603295075110
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K073529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1960-50-200
Device Catalogue Number196050200
Device Lot Number8014599
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1